# SDR CALA2014052000632

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A106780
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 967 CORRODED BETWEEN STRINGER 21R & STRINGER 22R.  REPAIRED FRAME STATION 967 BETWEEN STRINGER 21R & 22R IAW ECRA 5310-06 087.
